On the Coxeter complex and Alvis-Curtis duality for principal l-blocks of GL_n(q)

Markus Linckelmann, S. Schroll

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)225-229
Number of pages4
JournalJournal of Algebra and its Applications
Volume4
Issue number3
DOIs
Publication statusPublished - 2005

Cite this

On the Coxeter complex and Alvis-Curtis duality for principal l-blocks of GL_n(q). / Linckelmann, Markus; Schroll, S.

In: Journal of Algebra and its Applications, Vol. 4, No. 3, 2005, p. 225-229.

Research output: Contribution to journalArticle

@article{fb122a03a871483ca29942b346a1073d,
title = "On the Coxeter complex and Alvis-Curtis duality for principal l-blocks of GL_n(q)",
author = "Markus Linckelmann and S. Schroll",
year = "2005",
doi = "10.1142/S0219498805001198",
language = "English",
volume = "4",
pages = "225--229",
journal = "Journal of Algebra and its Applications",
issn = "0219-4988",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

TY - JOUR

T1 - On the Coxeter complex and Alvis-Curtis duality for principal l-blocks of GL_n(q)

AU - Linckelmann, Markus

AU - Schroll, S.

PY - 2005

Y1 - 2005

U2 - 10.1142/S0219498805001198

DO - 10.1142/S0219498805001198

M3 - Article

VL - 4

SP - 225

EP - 229

JO - Journal of Algebra and its Applications

JF - Journal of Algebra and its Applications

SN - 0219-4988

IS - 3

ER -